# SDR MALA975317

- Difficulty date: February 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N63NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC763B
- System (JASC): 3250 · Landing Gear Steering System
- Part: Centering Pot
- Part number: 2753051041
- Condition: Failed
- Location: Nlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 3208 - DURING TAXI OUT OF MSP, CREW RECEIVED UNCOMMANDED NOSE WHEEL STEERING HARD TURN TO LEFT, THEN NOSE WHEEL STEERING BECAME INOP, NOSE WHEEL STEERING FAIL LIGHT DID NOT ILLUMINATE AND GREEN LIGHT STAYED ON WITH NO NOSE WHEEL STEERING.  AIRCRAFT RETURNED TO BLOCK.  MAINTENANCE FOUND NOSE WHEEL CENTERING POT TO BE AT FAULT.  MAINTENANCE INSTALLED SERVICEABLE NOSE WHEEL CENTERING POT.  TAXI CHECKS AND OPS CHECKS GOOD.  (M)
